# SDR DALA2024060205729

- Difficulty date: May 31, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,246 hours, 23,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: UNKNOWN
- Condition: Faulted
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6809, ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ ARMED DOOR INDICATOR LIGHT AT 1R NOT LIGHTING UP. CORRECTIVE ACTION: RELAMPED ESCAPE SLIDE INDICATOR LAMP PER B757AMM 33-20. OPS CHK GOOD. (LP 0369675)
